# SDR QXEA9600356

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N469US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11096
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT UNDERWING EMERGENCY/EVAC LIGHTS INTERMITTENT.  WIRE AT EVAC LIGHT REPAIRED AND LIGHT OPS CHECKED GOOD.
